# SDR ASAA2023030942453

- Difficulty date: March 9, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 40,779 hours, 11,626 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A566OU3
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR SUPPORT STA 947 TO 947 LBL 32 IS CORRODED. GROUNDED - YES. PERFORMED SURFACE BLEND REMOVED CORROSION ON FLOOR SUPPORT AT LBL 32 STA 647-967 FOUND TO BE OUT OF LIMITS REPLACED FLOOR SUPPORT IAQW B737-800 SRM 53-70-51-1A-1, SRM 51-40-02-0G-0W=2 O=.083 R=.025 L=2 D=.058.
